MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-722NAB
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/23/2012
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Pump passed self test and unexpected restart error test.Pump passed all operating currents tested within the specification range and passed off no power test.Unable to perform displacement test, rewind test, basic occlusion test, prime/delivery test, excessive no delivery test and occlusion test due to detached end cap.Pump was monitored and tested with no hot or burn battery noted.Pump received with broken battery tube thread, corroded battery tube, cracked reservoir tube lip, cracked reservoir tube, cracked reservoir tube window, cracked case near display window corners and minor scratches on display window noted.No burn damage noted on electronics assembly.
 
Event or Problem Description
The customer's parent reported via phone call that their insulin pump was damaged.The customer¿s blood glucose level was unknown at the time of the incident.Customer's parent stated the device had cracks and scratches near the battery compartment and was overheating, the customer was advised to discontinue use of the insulin pump and to revert to the back-up plan.The insulin pump was returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-722NAB
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key6761203
Report Number2032227-2017-33372
Device Sequence Number1707625
Product Code OYC
UDI-Device Identifier00613994373113
UDI-Public(01)00613994373113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient Family Member or Friend
Type of Report Initial
Report Date (Section B) 08/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-722NAB
Device Catalogue NumberMMT-722NAB
Device Lot NumberA4722NABJ
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/18/2017
Initial Report FDA Received Date08/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age26 YR
Patient Weight150